The Pseudospectrum of Systems of Semiclassical Operators

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Abstract

In this paper we study the pseudospectrum (spectral instability) of non-selfadjoint semiclassical systems of principal type, generalizing the results in the scalar case by Dencker, Sjostrand and Zworski in Comm. Pure Appl. Math. 57:3 (2004), 384-415.

Detaljer

Författare
Enheter & grupper
Forskningsområden

Ämnesklassifikation (UKÄ) – OBLIGATORISK

  • Matematik

Nyckelord

Originalspråkengelska
Antal sidor51
TidskriftAnalysis & PDE
Volym1
Utgåva nummer3
StatusPublished - 2008
PublikationskategoriForskning
Peer review utfördJa